# SDR ASAA0680789

- Difficulty date: July 20, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- Aircraft time: 50,408 hours, 27,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59670412
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS MECHANICAL DAMAGE.  (MISDRILLS DUE TO PREVIOUSLY ACCOMPLISHED STOP DRILLS ON THE R H ENGINE PYLON UPPER AFT FAIRING SUPPORT ANGLE) CUT OUT DAMAGED AREA OF SKIN.  FABRICATED AND INSTALLED A FILLER EXTERNAL DOUBLER AND TWO TAPERED SHIMS IAW AAR EA 11608 AND ASA EA 5330 02116.
